uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Inequalities and properties of some generalized Orlicz classes and spaces
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Applied mathematics.
2007 (English)In: Acta Mathematica Hungarica, ISSN 0236-5294, E-ISSN 1588-2632, Vol. 117, no 1-2, 161-174 p.Article in journal (Refereed) Published
Abstract [en]

We discuss and complement the knowledge about generalized Orlicz classes and Orlicz spaces X Φ obtained by replacing the space L 1 in the classical construction by an arbitrary Banach function space X. Our main aim is to focus on the task to study inequalities in such spaces. We prove a number of new inequalities and also natural generalizations of some classical ones (e.g., Minkowski’s, Hölder’s and Young’s inequalities). Moreover, a number of other basic facts for further study of inequalities and function spaces are included.

Place, publisher, year, edition, pages
2007. Vol. 117, no 1-2, 161-174 p.
Keyword [en]
inequalities, function spaces, Orlicz class, Orlicz space, Luxemburg norm, Banach function space, Young function, Young’s inequality, Minkowski’s inequality, Hölder’s inequality
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-14158DOI: 10.1007/s10474-007-6083-9OAI: oai:DiVA.org:uu-14158DiVA: diva2:41928
Available from: 2008-01-29 Created: 2008-01-29 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Persson, Lars-Erik

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Applied mathematics
In the same journal
Acta Mathematica Hungarica
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 380 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf